Getting You Back on Your Feet
Deliveries Available

Panadol Actifast Tablets 14s

KSh 470.00

anadol Actifast Tablets contains paracetamol, long recognised by the medical profession as dependable, effective medication for you and your family. Panadol ActiFast Soluble is effective for: Headache, Colds & Influenza, Backache, Period Pain, Muscle Pain, Toothache, Rheumatic Pain, Pain of Osteoarthritis.

199 in stock

Share:
SKU: 123456789-16-1-1 Categories: , Tags: ,
Description

Panadol Actifast Tablets contains paracetamol, long recognised by the medical profession as dependable, effective medication for you and your family. Panadol ActiFast Soluble is effective for: Headache, Colds & Influenza, Backache, Period Pain, Muscle Pain, Toothache, Rheumatic Pain, Pain of Osteoarthritis.

– Fast acting effective pain relief
– Gentle on the stomach

Active substance & ingredients:

Each soluble tablet contains Paracetamol 500mg.
Also contains Sodium 427mg and Sorbitol.

Weight 1 g
Dimensions 15 × 15 × 15 cm

Reviews

There are no reviews yet.

Be the first to review “Panadol Actifast Tablets 14s”

Your email address will not be published.

WhatsApp us